JMI cover

Journal of Mathematical Inequalities

Volume: 9

Year: 2015


Issue: 2 (June, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-26 Weidong Wang, Li Yan: Inequalities for dual quermassintegrals of the $p$-cross-section bodies 321–330 View View
09-27 Zhen-Hang Yang, Yu-Ming Chu: An optimal inequalities Chain for bivariate means 331–343 View View
09-28 Youyi Jiang, Limin Zou: Dunkl-Williams type inequalities for operators 345–350 View View
09-29 Jin Liang, Guanghua Shi: Comparison of differences among power means Qr,α(a,b,x)s 351–360 View View
09-30 Yang Shiguo, Qi Jibing: Two inequalities for volumes of simplexes with applications 361–368 View View
09-31 Laiyuan Gao, Shengliang Pan, Yunlong Yang: Some notes on Green-Osher's inequality 369–380 View View
09-32 Sajid Iqbal, Josip Pečarić, Muhammad Samraiz: Multiple Opial-type inequalities for general kernels with applications 381–396 View View
09-33 Choonkil Park: Additive ρ-functional inequalities in non-Archimedean normed spaces 397–407 View View
09-34 Fei Zuo: On quasi--n-paranormal operators 409–415 View View
09-35 Jing-Feng Tian, Wen-Li Wang: Reversed versions of Aczél-type inequality and Bellman-type inequality 417–424 View View
09-36 Haiying Li, Tianshui Ma, Zhitao Guo: Generalized composition operators from Zygmund type spaces to QK spaces 425–435 View View
09-37 L.-E. Persson, S. G. Samko: A note on the best constants in some Hardy inequalities 437–447 View View
09-38 Andrzej Olbryś: On some inequalities equivalent to the Wright-convexity 449–461 View View
09-39 Guang-Sheng Chen, Pin Wang: A functional generalization of diamond-α integral Minkowski's type inequality on time scales 463–471 View View
09-40 Jing-Feng Tian: Properties of generalized Hölder's inequalities 473–480 View View
09-41 Asfand Fahad, Josip Pečarić, Marjan Praljak: Generalized Steffensen's inequality 481–487 View View
09-42 Nicholas J. A. Harvey: A generalization of the Cauchy-Schwarz inequality involving four vectors 489–491 View View
09-43 Yang Peng: Inequalities for the Frobenius norm 493–498 View View
09-44 Changsen Yang: A note on Jordan-von Neumann constant for Zp,q space 499–504 View View
09-45 Bicheng Yang, Qiang Chen: Two kinds of compositions of Hilbert-Hardy-type integral operators and the related inequalities 505–530 View View
09-46 Wei-Mao Qian, Zhi-Hua Shao, Yu-Ming Chu: Sharp inequalities involving Neuman means of the second kind 531–540 View View
09-47 Long Lin, Chao-Ping Chen: Asymptotic formulas for the gamma function by Gosper 541–551 View View
09-48 H. Azadi Kenary, H. Keshavarz, C. Park, D. Y. Shin: On the generalized Hyers-Ulam stability of quartic mappings in non-Archimedean Banach spaces 553–569 View View
09-49 Imran Abbas Baloch, Josip Pečarić, Marjan Praljak: Generalization of Levinson's inequality 571–586 View View
09-50 Xiaosha Zhou: Weighted Sharp function estimate and boundedness for commutator associated with singular integral operator satisfying a variant of Hörmander's condition 587–596 View View
09-51 Tongyi Ma: The generalized Lp-Winternitz problem 597–614 View View
09-52 R. Mikić, J. Pečarić, I. Perić: Reverses of Ando and Davis-Choi inequality 615–630 View View
09-53 Gul I Hina Aslam, Matloob Anwar: Cauchy type means on one-parameter C0-group of operators 631–639 View View